MAUDE Adverse Event Report: VYAIRE MEDICAL INC. BABY SAFE HYP INF,.5L,60CMH20,MANO,NRPR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INC. BABY SAFE HYP INF,.5L,60CMH20,MANO,NRPR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BABY SAFE HYP INF,.5L,60CMH20,MANO,NRPR
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the baby safe hyp inf,.5l, 60cmh20, mano, nrpr does not provide accurate pressure.The pressure needed to be increased to maintain the flow to the bag.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
BABY SAFE HYP INF,.5L,60CMH20,MANO,NRPR
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15523576
Report Number8030673-2022-00270
Device Sequence Number6029439
Product Code BZD
UDI-Device Identifier10885403294266
UDI-Public(01)10885403294266
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K911465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBABY SAFE HYP INF,.5L,60CMH20,MANO,NRPR
Device Catalogue Number5504BGL1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown